# SDR F3LA200700219

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-112
- Aircraft serial: 1851
- Aircraft time: 17,726 hours, 7,674 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK AT 1244, FLIGHT CREW REPORTED VENT EXTRACT FAULT.  AIRCRAFT RETURNED TO KMDW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND PERFORMED OPS SYSTEM TEST VIA MCDU.  NO DISCREPANCIES NOTED.  AIRCRAFT OKAY FOR SERVICE IAW AMM 21-26-00-710-050.
